# SDR UPS99228964

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19229
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Condition: Corroded
- Location: Nr 8 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, NR 8 FLAP CARRIAGE HAS CORROSION INSIDE SPINDLE BORE.  CARRIAGE ASSY REPLACED IAW MM 27-51-13 AND OHM 57-58-01.
